1. bookVolume 8 (2018): Edizione 1 (January 2018)
Dettagli della rivista
License
Formato
Rivista
eISSN
2449-6499
Prima pubblicazione
30 Dec 2014
Frequenza di pubblicazione
4 volte all'anno
Lingue
Inglese
Accesso libero

Nonlinear Convergence Algorithm: Structural Properties with Doubly Stochastic Quadratic Operators for Multi-Agent Systems

Pubblicato online: 01 Nov 2017
Volume & Edizione: Volume 8 (2018) - Edizione 1 (January 2018)
Pagine: 49 - 61
Ricevuto: 26 May 2016
Accettato: 21 May 2017
Dettagli della rivista
License
Formato
Rivista
eISSN
2449-6499
Prima pubblicazione
30 Dec 2014
Frequenza di pubblicazione
4 volte all'anno
Lingue
Inglese

[1] W. Ren, R. W. Beard, and E. M. Atkins, A survey of consensus problems in multi-agent coordination, in American Control Conference, 2005. Proceedings of the 2005, pp. 1859–1864, IEEE, 2005.Search in Google Scholar

[2] Z. Lin, B. Francis, and M. Maggiore, State agreement for continuous-time coupled nonlinear systems, SIAM Journal on Control and Optimization, vol. 46, no. 1, pp. 288–307, 2007.10.1137/050626405Search in Google Scholar

[3] E. Lovisari and S. Zampieri, Performance metrics in the average consensus problem: a tutorial, Annual Reviews in Control, vol. 36, no. 1, pp. 26–41, 2012.10.1016/j.arcontrol.2012.03.003Search in Google Scholar

[4] E. Eisenberg and D. Gale, Consensus of subjective probabilities: The pari-mutuel method, The Annals of Mathematical Statistics, pp. 165–168, 1959.10.1214/aoms/1177706369Apri DOISearch in Google Scholar

[5] M. H. DeGroot, Reaching a consensus, Journal of the American Statistical Association, vol. 69, no. 345, pp. 118–121, 1974.10.1080/01621459.1974.10480137Search in Google Scholar

[6] R. L. Berger, A necessary and sufficient condition for reaching a consensus using degroot’s method, Journal of the American Statistical Association, vol. 76, no. 374, pp. 415–418, 1981.10.1080/01621459.1981.10477662Search in Google Scholar

[7] I. Matei, J. S. Baras, and C. Somarakis, Convergence results for the linear consensus problem under markovian random graphs, SIAM Journal on Control and Optimization, vol. 51, no. 2, pp. 1574–1591, 2013.Search in Google Scholar

[8] H. J. LeBlanc, H. Zhang, S. Sundaram, and X. Koutsoukos, Consensus of multi-agent networks in the presence of adversaries using only local information, in Proceedings of the 1st international conference on High Confidence Networked Systems, pp. 1–10, ACM, 2012.10.1145/2185505.2185507Search in Google Scholar

[9] P. Lin and W. Ren, Constrained consensus in unbalanced networks with communication delays, Automatic Control, IEEE Transactions on, vol. 59, no. 3, pp. 775–781, 2014.10.1109/TAC.2013.2275671Search in Google Scholar

[10] S. Bernstein, Solution of a mathematical problem connected with the theory of heredity, The Annals of Mathematical Statistics, vol. 13, no. 1, pp. 53–61, 1942.10.1214/aoms/1177731642Search in Google Scholar

[11] S. Vallander, On the limit behavior of iteration sequence of certain quadratic transformations, in Soviet Math. Doklady, vol. 13, pp. 123–126, 1972.Search in Google Scholar

[12] I. Olkin and A. W. Marshall, Inequalities: Theory of majorization and its applications, Academic, New York, 1979.Search in Google Scholar

[13] R. N. Ganikhodzhaev, On the definition of bistochastic quadratic operators, Russian Mathematical Surveys, vol. 48, no. 4, pp. 244–246, 1993.10.1070/RM1993v048n04ABEH001058Apri DOISearch in Google Scholar

[14] T. Ando, Majorization, doubly stochastic matrices, and comparison of eigenvalues, Linear Algebra and Its Applications, vol. 118, pp. 163–248, 1989.10.1016/0024-3795(89)90580-6Search in Google Scholar

[15] Y. I. Lyubich, D. Vulis, A. Karpov, and E. Akin, Mathematical structures in population genetics, Biomathematics(Berlin), 1992.10.1007/978-3-642-76211-6Search in Google Scholar

[16] R. Ganikhodzhaev, Quadratic stochastic operators, lyapunov functions, and tournaments, Russian Academy of Sciences. Sbornik Mathematics, vol. 76, no. 2, p. 489, 1993.10.1070/SM1993v076n02ABEH003423Apri DOISearch in Google Scholar

[17] R. Ganikhodzhaev and U. Rozikov, Quadratic stochastic operators: Results and open problems, arXiv preprint arXiv:0902.4207, 2009.Search in Google Scholar

[18] R. Ganikhodzhaev and F. Shahidi, Doubly stochastic quadratic operators and birkhoffs problem, Linear Algebra and its Applications, vol. 432, no. 1, pp. 24–35, 2010.10.1016/j.laa.2009.07.002Search in Google Scholar

[19] R. Abdulghafor, S. Turaev, A. Abubakar, and A. Zeki, The extreme doubly stochastic quadratic operators on two dimensional simplex, in Advanced Computer Science Applications and Technologies (ACSAT), 2015 4th International Conference on, pp. 192–197, IEEE, 2015.10.1109/ACSAT.2015.36Search in Google Scholar

[20] F. Shahidi, On dissipative quadratic stochastic operators, Applied Mathematics and Information Sciences, vol. 2, pp. 211–223, 2008.Search in Google Scholar

[21] F. Shahidi, On the extreme points of the set of bistochastic operators, Mathematical Notes, vol. 84, no. 3, pp. 442–448, 2008.10.1134/S0001434608090150Apri DOISearch in Google Scholar

[22] R. Abdulghafor, F. Shahidi, A. Zeki, and S. Turaev, Dynamics classifications of extreme doubly stochastic quadratic operators on 2d simplex, in Advanced Computer and Communication Engineering Technology, pp. 323–335, Springer, 2016.10.1007/978-3-319-24584-3_26Search in Google Scholar

[23] F. A. Shahidi, Doubly stochastic operators on a finite-dimensional simplex, Siberian Mathematical Journal, vol. 50, no. 2, pp. 368–372, 2009.10.1007/s11202-009-0042-3Apri DOISearch in Google Scholar

[24] F. Shahidi and M. Abu Osman, The limit behaviour of trajectories of dissipative quadratic stochastic operators on finite-dimensional simplex, Journal of Difference Equations and Applications, vol. 19, no. 3, pp. 357–371, 2013.10.1080/10236198.2011.644281Search in Google Scholar

[25] F. Shahidi, On infinite-dimensional dissipative quadratic stochastic operators, Advances in Difference Equations, vol. 2013, no. 1, pp. 1–13, 2013.Search in Google Scholar

[26] R. Abdulghafor, F. Shahidi, A. Zeki, and S. Turaev, Dynamics of doubly stochastic quadratic operators on a finite-dimensional simplex, Open Mathematics, vol. 14, no. 1, pp. 509–519, 2016.10.1515/math-2016-0045Search in Google Scholar

[27] F. Shahidi, R. Ganikhodzhaev, and R. Abdulghafor, The dynamics of some extreme doubly stochastic quadratic operators, Middle-East Journal of Scientific Research (Mathematical Applications in Engineering), vol. 13, pp. 59–63, 2013.Search in Google Scholar

[28] R. Abdulghafor, S. Turaev, M. Tamrin, and M. Izzuddin, Nonlinear consensus for multi-agent systems using positive intractions of doubly stochastic quadratic operators, International Journal on Perceptive and Cognitive Computing (IJPCC), vol. 2, no. 1, pp. 19–22, 2016.10.31436/ijpcc.v2i1.30Search in Google Scholar

[29] R. Abdulghafor, S. Turaev, A. Zeki, and F. Shahidi, The convergence consensus of multi-agent systems controlled via doubly stochastic quadratic operators, in Agents, Multi-Agent Systems and Robotics (ISAMSR), 2015 International Symposium on, pp. 59–64, IEEE, 2015.Search in Google Scholar

[30] L. Panait and S. Luke, Cooperative multi-agent learning: The state of the art, Autonomous Agents and Multi-Agent Systems, vol. 11, no. 3, pp. 387–434, 2005.10.1007/s10458-005-2631-2Search in Google Scholar

[31] A. Ajorlou, A. Momeni, and A. G. Aghdam, Sufficient conditions for the convergence of a class of nonlinear distributed consensus algorithms, Automatica, vol. 47, no. 3, pp. 625–629, 2011.10.1016/j.automatica.2011.01.042Search in Google Scholar

[32] A. N. Bishop and A. Doucet, Distributed nonlinear consensus in the space of probability measures, arXiv preprint arXiv:1404.0145, 2014.10.3182/20140824-6-ZA-1003.00341Search in Google Scholar

[33] T. Vicsek, A. Czirók, E. Ben-Jacob, I. Cohen, and O. Shochet, Novel type of phase transition in a system of self-driven particles, Physical review letters, vol. 75, no. 6, p. 1226, 1995.10.1103/PhysRevLett.75.122610060237Search in Google Scholar

[34] J. N. Tsitsiklis, D. P. Bertsekas, M. Athans, et al., Distributed asynchronous deterministic and stochastic gradient optimization algorithms, IEEE transactions on automatic control, vol. 31, no. 9, pp. 803–812, 1986.10.1109/TAC.1986.1104412Search in Google Scholar

[35] A. Jadbabaie, J. Lin, and A. S. Morse, Coordination of groups of mobile autonomous agents using nearest neighbor rules, Automatic Control, IEEE Transactions on, vol. 48, no. 6, pp. 988–1001, 2003.10.1109/TAC.2003.812781Search in Google Scholar

[36] F. Cucker, S. Smale, and D.-X. Zhou, Modeling language evolution, Foundations of Computational Mathematics, vol. 4, no. 3, pp. 315–343, 2004.10.1007/s10208-003-0101-2Search in Google Scholar

[37] N. A. Lynch, Distributed algorithms. Morgan Kaufmann, 1996.Search in Google Scholar

[38] S. M. Ulam, A collection of mathematical problems, New York, vol. 29, 1960.Search in Google Scholar

[39] Z.-H. Guan, Y. Wu, and G. Feng, Consensus analysis based on impulsive systems in multiagent networks, Circuits and Systems I: Regular Papers, IEEE Transactions on, vol. 59, no. 1, pp. 170–178, 2012.10.1109/TCSI.2011.2158715Search in Google Scholar

[40] G. Cui, S. Xu, F. L. Lewis, B. Zhang, and Q. Ma, Distributed consensus tracking for non-linear multiagent systems with input saturation: a command filtered backstepping approach, IET Control Theory & Applications, vol. 10, no. 5, pp. 509–516, 2016.10.1049/iet-cta.2015.0627Search in Google Scholar

[41] L. Yu-Mei and G. Xin-Ping, Nonlinear consensus protocols for multi-agent systems based on centre manifold reduction, Chinese Physics B, vol. 18, no. 8, p. 3355, 2009.10.1088/1674-1056/18/8/040Search in Google Scholar

[42] F. Shahidi, On dissipative quadratic stochastic operators, arXiv preprint arXiv:0708.1813, 2007.Search in Google Scholar

Articoli consigliati da Trend MD

Pianifica la tua conferenza remota con Sciendo